# SDR DALA2016062804965

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 40,049 hours, 27,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP MEMBRANE CORRODED AT STA 160-STA 200 AND CRACKED AT STA 133-STA 138 ON RT SIDE.  REPAIRED CORRODED CUSP MEMBRANE AT STA 160-STA 200 AND DOUBLER.  REPAIRED CRACKED CUSP MEMBRANE AT STA 133-STA 138 IAW ER/A 547484-14 ALSO PRI REV 2, 547484.  ASSOCIATED ER/A 00-547484 ADDED FOR AC 9578.
